# SDR SWI2025F00687

- Difficulty date: May 8, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 21,425 hours, 12,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON STABILIZER SUPPORT AT FRAME 90 AND STRINGER 21L.   REMOVED AND REPLACED STABILIZER SUPPORT AT FRAME 90 AND STRINGER 21L. REF EMB SRM 51-40-08. REPLACED WITH OEM PART AND REPAIR DOES NOT EFFECT WEIGHT AND BALANCE.
